# SDR MASA200600136

- Difficulty date: January 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 5,255 hours, 3,745 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6585 SAN - AILERON TRIM STUCK TO THE RIGHT.  MX CLEANED THE PLUG AND SWITCH.  OPS CHECK GOOD.
